# SDR SWIA200515917

- Difficulty date: November 25, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 8,426 hours, 7,347 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A336
- Condition: Malfunctioned
- Location: Flap Skew
- Part time: 996 hours, 857 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, H
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED STATUS MSG INFLIGHT.  REPLACED SKEW DETECTION UNIT IAW AMM 27-51-15, OPERATIONAL CHECK GOOD.
